# SDR FDEA201112295453

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N61589
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS CRACK AT DOOR HINGE MID CUTOUT.  REPAIRED IAW SRM 52-10-02, REPAIR 1, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
